# SDR AALA20060531

- Difficulty date: August 8, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHT LENS AND BULBS AT SEAT 3E MISSING.  REPLACED LENS AND BULBS FOR EMERGENCY EXIT LIGHT AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
